MathSciNet Relay Station
MathSciNet bibliographic data
MR2747439 (2012f:57040) 57M50 (57M25)
Ichihara, Kazuhiro; Jong, In Dae Toroidal Seifert fibered surgeries on Montesinos knots. Comm. Anal. Geom. 18 (2010), no. 3, 579–600.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement